RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 1(23), Pages 150–164 (Mi umn8686)  

Surveys and translations

Leibniz and the foundations of the infinitesimal calculus

A. P. Yushkevich


Full text: PDF file (2438 kB)

Bibliographic databases:


Citation: A. P. Yushkevich, “Leibniz and the foundations of the infinitesimal calculus”, Uspekhi Mat. Nauk, 3:1(23) (1948), 150–164

Citation in format AMSBIB
\Bibitem{Yus48}
\by A.~P.~Yushkevich
\paper Leibniz and the foundations of the infinitesimal calculus
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 1(23)
\pages 150--164
\mathnet{http://mi.mathnet.ru/umn8686}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=26609}
\zmath{https://zbmath.org/?q=an:0031.14502}


Linking options:
  • http://mi.mathnet.ru/eng/umn8686
  • http://mi.mathnet.ru/eng/umn/v3/i1/p150

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:1095
    Full text:514
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019